# SDR NOCA03208

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FFG022AC
- Part serial: 2242712
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT OIL PRESSURE DROPPED BELOW 10 PSI AND OIL PRESSURE WARNING AND SHUT DOWN NR 1 ENGINE STATUS MESSAGE L ENG LP PUMP.  DUE TO SUSPECTED ROLL BACK OR RUN DOWN BELOW SUB IDLE AFTER FURTHER TALKS WITH THE CREW.  REPLACED HP FUEL PUMP AND FFG AS PER MM 73-21-01 AND 73-11-01, OPS CHECK AND ENG RUNS ACCOMPLISHED PER MM 71-00-00, ITEM CLOSED.
